# SDR ALG2005F00044

- Difficulty date: July 11, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 9620
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF THE PILOT NOTICED NR 1 ENGINE FIRE LIGHT AND TONE ACTIVATED.  AFTER SHUTDOWN, PASSENGERS WERE EVACUATED AND THE PILOT AND COPILOT VISUALLY CHECKED ENGINE COMPARTMENTS, NO SIGN OF FIRE WAS DETECTED.  MAINTENANCE WAS NOTIFIED.  TROUBLESHOOTING REVEALED THAT NR 1 ENGINE FIRE DETECTOR AMPLIFIER HAS MALFUNCTIONED.  THE MECHANIC REMOVED AND REPLACED NR 1 ENGINE FIRE DETECTOR AMPLIFIER AND AIRCRAFT RETURNED TO SERVICE.  (K)
